F. Baccelli, G. Gohen, G. J. Olsder, and J. , Quadrat. Synchronization and Linearity, 1992.

F. Baccelli, A. Jean-marie, and I. Mitrani, Quantitative Methods in Parallel Systems. Basic Research Series, 1995.

F. Baccelli and J. Mairesse, Idempotency, chapter Ergodic Theory of Stochastic Operators and Discrete Event Networks, Publications of the Isaac Newton Institute, pp.171-208, 1998.

A. Bouillard and B. Gaujal, Coupling time of a (max,plus) matrix, Workshop on MaxPlus Algebras and Their Applications to Discrete-event Systems, 2001.
URL : https://hal.archives-ouvertes.fr/inria-00100573

D. Gamarnik, Computing stationary probability distribution and large deviations rates for constrained homogeneous random walks. the undecidability results. Mathematics of Operations Research, 2005.

S. Gaubert and J. Mairesse, Modeling and analysis of timed Petri nets using heaps of pieces, IEEE Trans. Autom. Control, vol.44, issue.4, pp.683-697, 1999.
URL : https://hal.archives-ouvertes.fr/hal-00165813

B. Gaujal, S. Haar, and J. Mairesse, Blocking a transition in a free choice net, and what it tells about its throughput, Journal of Computer and System Sciences, vol.66, issue.3, pp.515-548, 2003.
URL : https://hal.archives-ouvertes.fr/inria-00072394

O. Häggström, Finite Markov chains and Algorithmic Applications, volume 52 of Student texts, 2002.

B. Heidergott, A characterization for (max,+)-linear queueing systems, QUESTA, vol.35, pp.237-262, 2000.

J. Mairesse, Products of irreducible random matrices in the (max,+) algebra, Adv. Applied Probability, vol.29, issue.2, pp.444-477, 1997.
URL : https://hal.archives-ouvertes.fr/inria-00074735

D. Propp and J. Wilson, Exact sampling with coupled Markov chains and application to statistical mechanics, Random Structures and Algorithms, vol.9, issue.1, pp.223-252, 1996.

M. Silva and J. Campos, Performance models based on Petri nets, Proceedings of the IMACS/IFAC Second International Symposium on Mathematical and Intelligent Models in System Simulation, pp.14-21, 1993.

J. Vincent and C. Marchand, On the exact simulation of functionals of stationary Markov chains, Linear Algebra and Its Applications, vol.386, pp.285-310, 2004.

A. J. Walker, An efficient method for generating random variables with general distributions, ACM Trans. Math. Software, pp.253-256, 1974.